# SDR AALA202009289033

- Difficulty date: September 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DELAMINATION OF FLOOR PANEL 221PF BETWEEN FR14 AND FR15 BETWEEN BL-Y765 AND Y1292, MEASURING L=75 IN, W=45 IN.  REPLACED FLOOR PANEL WITH MODIFIED PART, IAW SRM 53-02-00-300-011 AND IRM 9701.
